×

Periodic solutions of a nonlinear wave equation without assumption of monotonicity. (English) Zbl 0489.35061


MSC:

35P10 Completeness of eigenfunctions and eigenfunction expansions in context of PDEs
35L70 Second-order nonlinear hyperbolic equations
35L20 Initial-boundary value problems for second-order hyperbolic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Amann, H., Zehnder, E.: Multiple periodic solutions for a class of nonlinear autonomous wave equations. Houston J. Math.7, 147-174 (1981) · Zbl 0481.35061
[2] Brézis, H.: Periodic solutions of nonlinear vibrating strings and duality principles. Proceedings AMS Symposium on the Mathematical Heritage of H. Poincaré. Bloomington, April 1980 · Zbl 0515.35060
[3] Brézis, H., Coron, J.M.: Periodic solutions of nonlinear wave equations and Hamiltonian systems. Am. J. Math.103, 559-570 (1981) · Zbl 0462.35004
[4] Brézis, H., Coron, J.M., Nirenberg, L.: Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz. Comm. Pure Appl. Math.33, 667-689 (1980) · Zbl 0484.35057
[5] Brézis, H., Nirenberg, L.: Forced vibrations for a nonlinear wave equation. Comm. Pure Appl. Math.31, 1-30 (1978) · Zbl 0378.35040
[6] Brézis, H., Nirenberg, L.: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Norm. Sup. Pisa5, 225-326 (1978) · Zbl 0386.47035
[7] Dunford, N., Schwartz, J.T.: Linear operators, Vol. 1. New York: Interscience 1964 · Zbl 0128.34803
[8] Fadell, E.R., Rabinowitz, P.H.: Generalized cohomological index theories for the group actions with an application to bifurcation questions for Hamiltonian systems. Invent. Math.45, 139-174 (1978) · Zbl 0403.57001
[9] Hofer, H.: On the range of wave operator with nonmonotone nonlinearity. Math. Nachr.106, 327-340 (1982) · Zbl 0505.35058
[10] Marlin, J.A.: Periodic motions of coupled simple pendulums with periodic disturbances. Int. J. Nonlinear Mech.3, 439-447 (1968) · Zbl 0169.55605
[11] Mawhin, J.: Une généralisation du théoréme de J.A. Marlin. Int. J. Nonlinear Mech.5, 335-339 (1970) · Zbl 0202.09501
[12] Rabinowitz, P.H.: Free vibrations for a semilinear wave equation. Comm. Pure Appl. Math.31, 31-68 (1968) · Zbl 0341.35051
[13] Rabinowitz, P.H.: Periodic solutions of large norm of Hamiltonian systems (to appear) · Zbl 0528.58028
[14] Willem, M.: Densité de l’image de la différence de deux opérateurs. C.R. Acad. Sci. Paris290, 881-883 (1980) · Zbl 0436.47051
[15] Stedry, M., Vejvoda, O.: Existence of classical periodic solutions of a wave equation: a connection of number-theoretical character of the period with geometrical properties of solutions. Differential Equations (1983) (to appear) (in Russian) · Zbl 0524.76101
[16] Vejvoda, O.: Partial differential equations. Noordhoff: Sijthoff 1981
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.